| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/17/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation, as the device was discarded after the event occurred.
Event or Problem Description
It was reported port accessed at home for blinatumomab infusion.Parents noticed that blood was leaking from port tubing.Blood had back flowed into port tubing and med line.Possibly leaking from connection site, couldn't tell for sure.Patient came to clinic for a needle change.It is unknown if any adverse event took place due to this incident.This patient had this happen two different times.This report addresses both occurrences.